Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pus filled bump near the pubic area. Could this be a vein?

Hi, I have this bump near my pubic area, I thought it was a pimple until I popped it; blood and pus came out and it's a bit swollen to about a quarter inch. It hasn't gone away for a few days now. Earlier when I was showering, wound where I've popped opened again and more pus and blood came out. Now, currently I can see blackish within the pimple which I'm thinking is a vein? Not sure. But also it's not very tender around the area..
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It sounds like abscesss or furunculits and you shouldnt manipulate it on your own. YOu should visit doctors because some antibiotics may be needed.Infection can spread around and cause complications. I dont think this can be vein because it isnt usual that kind of vein inflammation. WIsh you good health.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor